Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Comparing the closed almost disjointness and dominating numbers

Tom 217 / 2012

Dilip Raghavan, Saharon Shelah Fundamenta Mathematicae 217 (2012), 73-81 MSC: 03E35, 03E65, 03E17, 03E05. DOI: 10.4064/fm217-1-6

Streszczenie

We prove that if there is a dominating family of size $\aleph _{1}$, then there are $\aleph _{1}$ many compact subsets of $\omega ^{\omega }$ whose union is a maximal almost disjoint family of functions that is also maximal with respect to infinite partial functions.

Autorzy

  • Dilip RaghavanGraduate School of System Informatics
    Kobe University
    Kobe 657-8501, Japan
    e-mail
  • Saharon ShelahInstitute of Mathematics
    The Hebrew University
    Jerusalem, Israel
    and
    Department of Mathematics
    Rutgers University
    Piscataway, NJ 08854, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek